# SDR HEEA086601

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bearing
- Condition: Loose
- Location: Oil Cooler
- Component: Oil Cooler
- Component part number: 209062502101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING SPINS IN HOUSING; MAKING MUD. REPLACED BEARING 9104-NPP DUE TO WORN; BEARING W202PP DUE TO WORN.  REPAIRED.
